Year 2020, Volume , Issue 30, Pages 45 - 52 2020-03-26

A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator

B VENKATESWARLU [1] , P. THIRUPATHI REDDY [2] , R. MADHURİ SHİLPA [3]


The aim of this paper is to introduce a new class  \sum \limits _p * ( \alpha , \beta , \sigma) of

meromorphically starlike functions defined by certain integral operator in the unit disc  E= { z \mid 0 < |z| <1} and investigate

coefficients, distortion properties and radius of convexity for the class. Furthermore, it is shown that the class

\sum \limits _p * ( \alpha , \beta , \sigma) is closed under convex linear combinations and integral transforms.

meromorphic, distortion, radius of convexity, integral transforms
  • Ch. Pommarenke, On Meromorphic Starlike Functions, Pacific Journal of Mathematics 13 (1963) 221-235.
  • J. Clunie, On Meromorphic Schlicht Functions, Journal of the London Mathematical Society 34 (1959) 215-216.
  • W. C. Royster, Meromorphic Starlike Multivalent Functions, Transactions of the American Mathematical Society 107 (1963) 300-308.
  • I. B. Jung, Y. C. Kim, H. M. Srivastava, The Hardy Space of Analytic Functions Associated with Certain One-Parameter Families of Integral Operators, Journal of Mathematical Analysis and Applications 176 (1993) 138-147.
  • O. P. Juneja, T. R. Reddy, Meromorphic Starlike Univalent Functions with Positive Coefficients, Annales Universitatis Mariae Curie-Sklodowska, sectio A 39 (1985) 65-76.
  • W. G. Atshan, S. R. Kulakarni, Meromorphic p-Valent Functions with Positive Coefficients Defi ned by Convolution and Integral Operator, The Journal of the Indian Academy of Mathematics 29 (2007) 409-423.
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Orcid: 0000-0003-3669-350X
Author: B VENKATESWARLU (Primary Author)
Institution: GITAM University
Country: India


Orcid: 0000-0002-0034-444X
Author: P. THIRUPATHI REDDY
Institution: GITAM University
Country: India


Author: R. MADHURİ SHİLPA
Institution: Kakatiya Univeristy
Country: India


Supporting Institution no
Project Number no
Dates

Publication Date : March 26, 2020

Bibtex @research article { jnt560576, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2020}, volume = {}, pages = {45 - 52}, doi = {}, title = {A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator}, key = {cite}, author = {VENKATESWARLU, B and THIRUPATHI REDDY, P. and MADHURİ SHİLPA, R.} }
APA VENKATESWARLU, B , THIRUPATHI REDDY, P , MADHURİ SHİLPA, R . (2020). A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator. Journal of New Theory , (30) , 45-52 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/53260/560576
MLA VENKATESWARLU, B , THIRUPATHI REDDY, P , MADHURİ SHİLPA, R . "A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator". Journal of New Theory (2020 ): 45-52 <https://dergipark.org.tr/en/pub/jnt/issue/53260/560576>
Chicago VENKATESWARLU, B , THIRUPATHI REDDY, P , MADHURİ SHİLPA, R . "A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator". Journal of New Theory (2020 ): 45-52
RIS TY - JOUR T1 - A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator AU - B VENKATESWARLU , P. THIRUPATHI REDDY , R. MADHURİ SHİLPA Y1 - 2020 PY - 2020 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 45 EP - 52 VL - IS - 30 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator %A B VENKATESWARLU , P. THIRUPATHI REDDY , R. MADHURİ SHİLPA %T A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator %D 2020 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 30 %R %U
ISNAD VENKATESWARLU, B , THIRUPATHI REDDY, P. , MADHURİ SHİLPA, R. . "A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator". Journal of New Theory / 30 (March 2020): 45-52 .
AMA VENKATESWARLU B , THIRUPATHI REDDY P , MADHURİ SHİLPA R . A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator. JNT. 2020; (30): 45-52.
Vancouver VENKATESWARLU B , THIRUPATHI REDDY P , MADHURİ SHİLPA R . A New Subclass of Meromorfic Starlike Functions Defined by Certain Integral Operator. Journal of New Theory. 2020; (30): 52-45.